English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Sur les symboles modulaires de Manin-Teitelbaum pour Fq(T)

MPS-Authors
/persons/resource/persons234881

Armana,  Cécile
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

armana_symboles_oa_2009.pdf
(Any fulltext), 187KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Armana, C. (2009). Sur les symboles modulaires de Manin-Teitelbaum pour Fq(T). Comptes Rendus Mathématique, 347(15-16), 845-848. doi:10.1016/j.crma.2009.04.032.


Cite as: http://hdl.handle.net/21.11116/0000-0004-27DE-7
Abstract
There is no abstract available